Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Jumping off suboxone I can do this I think??

Okay let me start off with the basics. I'm 23 105 pounds. Fast metabolism. Unfortunately for me, I started on suboxone a little over two years ago due to my boyfriends oxy habit and him switching to suboxone and me being curious as hell. It's sad because of all the drugs available, I started on suboxone yay!! FML I broke it off with my ex after 5 years last month and decided it was time to cut ties with the subs too. My brain was getting so foggy.  I'd forget what I was saying half the time.  Constantly feeling sorry for myself you know the normal motions. So here I am on day 5 and if I can make it two more days it'll be the longest I've been sober since I started. I've quit a handful of times but only once did I make it a week but couldn't ever stop with my bf. I almost gave in today and went to get into my car to get LOL it wouldn't start. That's gotta be a higher power.  Since then I'm determined to stay on track I've got this! Let me break down my past week. Oh btw I was on a whole one a day at 8mg and tapered down to about 2mg a day over the last 6 montbs and I jumped 5 days ago.
Day 1-just the normal ansy OMG IM. SO. *******. NERVOUS.
2-Danggg.. The anxiety is out of control. I don't wanna go thru this. The second night, I slept until 3 am due to restless legs. [email protected] Here come the withdraws
Day 3- oh joy! Rls allll freaking day. Watery eyes. Couple sneezes. Hot and cold flashes. SUPER sad. No motivation and I had to work this night. Horrible but here I am!
Day 4-no sleep last night.  Constant Rls. Literally the same sh!t as yesterday. BTW I'm taking melatonin potassium supp seroquil and it's like my body is straight rejecting it all. Why did I do this to myself
Day 5-okayyy I think 3 and 4 were the worst but to be honest im still dealing with the same symptoms plus stomach probs the past two days
SO here I am. I'm sad. I'm restless. I'm lonely. I'm a zombie. And im going psycho. But guess what?? IM ALIVE. I did heroin one single time when I quit in the past and I od'd and my doctor said when I was found I was blue with no heart beat and had the death rattle coming from my chest. Why did god spare me? Why are all of us here existing wanting to get off? Because god has bigger plans for us and we can all do this. Not tryna sound all religious bc believe me I'm a pos. Okay howeverrr I need some support. No one knows about this. I was even shooting the subs. When you shoot doesn't sh!t leave ur body quicker but last shorter? Anyone think I'm over the worst?? I'm so nervous y'all!! I'm sick of reading these horror stories but at the same time I know that the reason we come across so many negative stories and not many successful is because the people who are handling things well and end up successful are typically not wasting their time complaining you know?? I need some positive motivation guys bc lord knows I'm trying
4 Responses
7163794 tn?1457366813
COMMUNITY LEADER
So...if I read correctly, you were down to 2mg of subs when you jumped roughly 5/6 days ago?  On it up to 8mg for 2 years?  
IMO....your going to feel a few more ****** days before this is over, but you can do this!  Many "horror" stories regarding suboxone is due to length of time taken, mg, and how we quit....did we taper or just go cold turkey.  All of these issues come into play. I would suggest hot epsom salt baths as many times a day as you want.  Taking 600/800 mg of Motrin won't kill you either.  Try to eat as healthy as you can; lots of greens, fruits, vege's, chicken breast, etc...stay away from junk!  I felt brief breaks when I was able to get good food in me (which wasn't alot at first)....gatorade and water!  There was really nothing that made that ****** feeling go away for me (not like a drug would) so I will also suggest putting some earbuds in your ear and listening to soft, soothing music.  I used anthem type music to keep me going.  I also had a meditation CD of like a white noise that when I would play it, I would be able to get a little sleep.

The other thing I would suggest is possibly considering that maybe, your a type of person that can't do drugs???  LOL
I wish I was, but I'm not....I am an addict and I over do everything.  
4 Comments
I don't care if I feel GREAT, I never have to be honest. If using a 2mg soboxin for a couple weeks and taking it down from there compared 200mg of OC and I bypassWD I'm all in and I'm over it! I can't afford to be miserable but I can tolerate uncomfortable!  I'm jumping a loop hole hear and if I can cut my mg intake without feeling God aweful then that's what I'm gonna do! I hope to be off all this within a couple/few weeks with little discomfort despite what I've read. I will Not drag out a couple mg's or .5 / .25 . I'm done ! Hope my mind keeps up with my body!
I've noticed that a lot of what I've experienced is mental and I just keep telling myself to fake it til ya make it. Although I've been crying all day I try to laugh at myself afterwards or smile because I'm feeling again and this is okay! Good thing I live alone or I'd be looking like a crazy woman today.  Good luck! Keep me updated.  I wish I would have tapered down more but I was just so over it all man. I truly am
Also motye51 what did you jump from?? And when did you see that light at the end of the tunnel?
I jumped off of subs January 1st, 2014 ( I will be picking up my 3 year key tag in a couple of weeks)....I was taking 24mg a day for 7 years.....I jumped from that....I didn't taper b/c everytime I tried to something came up that wouldn't allow me to be "down" for any length of time.  Though, in the end, it literally kicked my ***!  There are so many factors that contribute to severity and duration that you can't totally go by my example....but to be honest, it took me 6-7 weeks before I could leave my house....but, I was in a situation that afforded me to do it this way.  If people would have starved had I not gone to work, I would have gone under a doctors care to tirate (I think that's what they call it) and do some form of outpatient aftercare.  Once I left my house, I joined N/A....I've NEVER looked back....my life has blossemed into something I've never thought possible.  BTW....I am a mother of 4, wife of 24 years, small business owner, that decided to go through this withdrawal at home....with the help of my family.  I was honest with them (though they all knew what I was doing anyways.....)
Avatar universal
Thank you for the reply!! I'm on day 7.. Kinda bc it's only 1am here. I slept about 4 hours last night with a little help from tramadol 50 mg that I was prescribed before for two weeks and didn't take because i was on subsequent and didn't need it. I'm sure I just fukked myself over as I felt pretty rough on day 6. I swear im crying over the dumbest bs. I'm also crying over things I should have cried about months and yrs ago but was masked by suboxone. I like this feeling but I also hate it bc who really wants to cry while suffering like this?? You're right motye51 I've never been good at doing drugs bc before my boyfriend I had never even went as far as drinking a beer or smoking weed. Now im like hell ya pass the blunt. What is life? So right now im cold but I'm perspirating. Diareah which is literally my favorite part YESSS! ansy crawly legs which is also great. I have to work at 10am so this is gonna be fantastic. I've been eating at most twice a day..  I'm taking vitamins and I'm seriously just mentally and physically exhausted and I'm so afraid that I prolonged my withdrawal with the tramadol.  Any knowledge on this??
2 Comments
The mood swings are normal....I sweat like a pig ALL THE FREAKING TIME!!!  All the things your feeling are part of it....try the hot epsom salt bath!!!!  It brought me relief!  
Everything from the runs, muscle aches and emotional rollercoaster is nothing more then your body waking up again! Need to remember why taking pain pills to begin with?, To kill physical or emotional pain. Keep in mind those things are still there which is why many relaspe! 18 years soberity, then my mother passed away and my marriage was falling apart, what better excuse could i use to go on a 8 year binge of trying to kill the pain!
Avatar universal
Hey hun! You are doing fantastic! I was on 16 mgs for about 9 mos then weened down to .5 mgs. Then I jumped. It wasn't easy but could've been a lot worse if I jumped higher. I give you a ton of credit cuz I tried at 2mgs and couldn't handle it. Just keep doing what you're doing. I had ups and downs for a couple weeks and then one day I realized, hey, I feel good! I'm a year and 3 mos off. Motye said it best for things to make you feel a little more comfortable. You're 8 days now. You got this!
7163794 tn?1457366813
COMMUNITY LEADER
Where ya at lady?? Let us hear from you...this site brought me relief as well!!!
1 Comments
Where is she?
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.